# SDR UALA2012091305155

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,388 hours, 10,677 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER LOW TECH EMERGENCY LIGHT AT SEAT 45C NOT SECURED.   SECURED LIGHT.  OPS CHECK GOOD.  INSPECTION CHECKS OK.
